Volume 19, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Categories and orbispaces

Stefan Schwede

Algebraic & Geometric Topology 19 (2019) 3171–3215
Bibliography
1 I Barnea, T M Schlank, Model structures on ind-categories and the accessibility rank of weak equivalences, Homology Homotopy Appl. 17 (2015) 235 MR3426382
2 H Bass, Covering theory for graphs of groups, J. Pure Appl. Algebra 89 (1993) 3 MR1239551
3 M A Batanin, C Berger, Homotopy theory for algebras over polynomial monads, Theory Appl. Categ. 32 (2017) 148 MR3607212
4 A M Bohmann, K Mazur, A M Osorno, V Ozornova, K Ponto, C Yarnall, A model structure on Gđť’žat, from: "Women in topology: collaborations in homotopy theory" (editors M Basterra, K Bauer, K Hess, B Johnson), Contemp. Math. 641, Amer. Math. Soc. (2015) 123 MR3380072
5 F Borceux, Handbook of categorical algebra, III: Categories of sheaves, 52, Cambridge Univ. Press (1994) MR1315049
6 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
7 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
8 D C Cisinski, La classe des morphismes de Dwyer n’est pas stable par rĂ©tractes, Cahiers Topologie GĂ©om. DiffĂ©rentielle CatĂ©g. 40 (1999) 227 MR1716777
9 W G Dwyer, J SpaliĹ„ski, Homotopy theories and model categories, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 73 MR1361887
10 A D Elmendorf, Systems of fixed point sets, Trans. Amer. Math. Soc. 277 (1983) 275 MR690052
11 Z Fiedorowicz, A counterexample to a group completion conjecture of J C Moore, Algebr. Geom. Topol. 2 (2002) 33 MR1885214
12 R Fritsch, D M Latch, Homotopy inverses for nerve, Math. Z. 177 (1981) 147 MR612870
13 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, 35, Springer (1967) MR0210125
14 D Gepner, A Henriques, Homotopy theory of orbispaces, preprint (2007) arXiv:math/0701916
15 A Haefliger, Extension of complexes of groups, Ann. Inst. Fourier (Grenoble) 42 (1992) 275 MR1162563
16 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
17 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
18 L Illusie, Complexe cotangent et déformations, II, 283, Springer (1972) MR0491681
19 D M Kan, On c.s.s. complexes, Amer. J. Math. 79 (1957) 449 MR90047
20 A Körschgen, A comparison of two models of orbispaces, Homology Homotopy Appl. 20 (2018) 329 MR3775363
21 M C McCord, Classifying spaces and infinite symmetric products, Trans. Amer. Math. Soc. 146 (1969) 273 MR251719
22 D McDuff, On the classifying spaces of discrete monoids, Topology 18 (1979) 313 MR551013
23 D G Quillen, Homotopical algebra, 43, Springer (1967) MR0223432
24 G Raptis, Homotopy theory of posets, Homology Homotopy Appl. 12 (2010) 211 MR2721035
25 G Raptis, J RosickĂ˝, The accessibility rank of weak equivalences, Theory Appl. Categ. 30 (2015) 687 MR3356340
26 S Schwede, Global homotopy theory, 34, Cambridge Univ. Press (2018) MR3838307
27 S Schwede, Orbispaces, orthogonal spaces, and the universal compact Lie group, Math. Z. (2019)
28 S Schwede, B Shipley, Equivalences of monoidal model categories, Algebr. Geom. Topol. 3 (2003) 287 MR1997322
29 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 105 MR0232393
30 J P Serre, Trees, Springer (1980) MR607504
31 R W Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979) 91 MR510404
32 R W Thomason, Cat as a closed model category, Cahiers Topologie GĂ©om. DiffĂ©rentielle 21 (1980) 305 MR591388